# SDR C2XA09IA018

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 20,434 hours, 15,434 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0530
- Condition: Inoperative
- Location: Cockpit
- Part time: 16,598 hours, 13,285 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A LANDING GEAR LEVER DISAGREE MESSAGE WAS RECEIVED AND THE LANDING GEAR DID NOT RETRACT. THE ACFT LANDED WITHOUT INCIDENT WHERE MX INSPECTED AND APPROVED THE ACFT FOR A FERRY FLIGHT. THE ACFT LANDED WITHOUT INCIDENT AND MX REMOVED AND REPLACED THE LANDING GEAR LEVER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
